# SDR EIAA970116

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1737-1739
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5/D CHECK INSPECTION, FOUND STRINGER 29R, AFT CARGO, BS 1737-1739 CRACKED.  STRINGER 29R SECTION REPLACED PER SRM 53-10-03, FIG 1 FROM BS 1725-BS1760.  (M)
